# SDR AWXA9500232

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgciu
- Part number: 664700500A4B
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DCA-CMH - AIR TURN BACK, DURING CLIMB THE LANDING GEAR WOULD NOT RETRACT AFTER THREE ATTEMPTS.  NO FAULTS OR MESSAGES APPEARED EXCEPT 'GEAR NOT UP'.  AIRCRAFT RETURNED TO DCA AND LANDED WITHOUT FURTHER INCIDENT.  LANDING WEIGHT GOOD.  MX REMOVED AND REPLACED THE NR 1 LGCIU.  GEAR SWING ACCOMPLISHED, NO FAULTS NOTED.  MX ALSO REPLACED PROXIMTIY SENSOR 33GA AS A PRECAUTIONARY.  AIRCRAFT RELEASED FOR SERVICE.  REFERENCED 95ZZZW710.
